About OpenKnowledge@NAU | For NAU Authors

Items where Department/Unit is "College of Engineering, Forestry, and Natural Science > Mathematics and Statistics"

Up a level
Export as [feed] RSS
Group by: Date | Creators | Item Type | No Grouping
Jump to: 2016 | 2012 | 2010 | 2008 | 2005 | 2004 | 2001 | 1998 | 1992 | 1984
Number of items at this level: 13.

2016

McHenry, M.W. (2016) Numerical solutions and bifurcation analysis of the Fucik spectrum. Masters thesis, Northern Arizona University.

2012

Machacek, John and Jibrin, Shafiu (2012) An interior point method for solving semidefinite programs using cutting planes and weighted analytic centers. Journal of Applied Mathematics, 2012. ISSN 1687-0042

Wilson, Steve (2012) Maniplexes: Part 1: Maps, polytopes, symmetry and operators. Symmetry, 4 (2). pp. 265-275. ISSN 2073-8994

2010

Blows, Terence R. (2010) Center configurations of Hamiltonian cubic systems. The Rocky Mountain Journal of Mathematics, 40 (4). pp. 1111-1122. ISSN 0035-7596

Weigandt, Anna and Tuthill, Kaitlyn and Jibrin, Shafiu (2010) Constraint consensus methods for finding interior feasible points in second-order cones. Journal of Applied Mathematics, 2010. p. 307209. ISSN 1687-0042

2008

Sieben, Nandor (2008) Cayley color graphs of inverse semigroups and groupoids. Czechoslovak Mathematical Journal, 58 (3). pp. 683-692. ISSN 1572-9141

2005

Blows, Terence R. and Wimmer, Barry J. (2005) A simple mathematical model for Batesian mimicry. Discrete Dynamics in Nature and Society (1). pp. 87-92. ISSN 1607-887X

2004

Jibrin, Shafiu and Pressman, Irwin S. and Salibian-Barrera, Matias (2004) A probabilistic method for detecting multivariate extreme outliers. International Journal of Nonlinear Sciences and Numerical Simulation, 5 (2). 157–170. ISSN 2191-0294

2001

Jibrin, Shafiu and Pressman, Irwin S. (2001) Monte Carlo algorithms for the detection of necessary linear matrix inequality constraints. International Journal of Nonlinear Sciences and Numerical Simulation, 2 (2). pp. 139-154. ISSN 2191-0294

1998

Castro, Alfonso and Cossio, Jorge and Neuberger, John M. (1998) A minmax principle, index of the critical point, and existence of sign-changing solutions to elliptic boundary value problems. Electronic Journal of Differential Equations, 1998 (2). pp. 1-18. ISSN 1072-6691

1992

Crites, Terry (1992) Skilled and less skilled estimators strategies for estimating discrete quantities. Elementary School Journal, 92 (5). pp. 601-619. ISSN 1554-8279

Perko, L. M. (1992) Melnikov's method, stochastic layers and nonintegrability of a perturbed Duffing-oscillator. The Rocky Mountain Journal of Mathematics, 22 (3). pp. 973-1000. ISSN 0035-7596

1984

Perko, L. M. (1984) Limit cycles of quadratic systems in the plane. The Rocky Mountain Journal of Mathematics, 14 (3). pp. 619-645. ISSN 0035-7596

This list was generated on Mon Dec 11 14:09:35 2017 MST.